Advertisement

What should I do in case of a sulfadiazine overdose?

In case of a sulfadiazine overdose, you should call your local poison control center right away and seek immediate medical help. Overdoses are very serious and should be treated as soon as possible. Overdoses of sulfadiazine can cause vomiting, nausea, stomach pain, blackouts, headaches, drowsiness, loss of appetite and dizziness.

Continue Learning about Antibiotic

Do I Need an Antibiotic?
Do I Need an Antibiotic?
If you’ve got a fever and you’re coughing, congested or battling a sore throat, chances are you’re also missing work, losing sleep—and running out of ...
Read More
FDA Issues Stronger Warning for Common Antibiotics
FDA Issues Stronger Warning for Common Antibiotics
The U.S. Food and Drug Administration (FDA) is now requiring stronger warnings on the labels and medication guides for a class of commonly prescribed ...
Read More
When is it appropriate to give children antibiotics?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
When your child is coughing, sneezing, and downright miserable, the temptation is there to request a...
More Answers
Can overuse of antibiotics cause liver damage?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
Certain antibiotics can cause damage to the liver, some types such as isoniazid, nitrofurantoin,...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.